Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The Choquet representation in the complex case


Author: R. R. Phelps
Journal: Bull. Amer. Math. Soc. 83 (1977), 299-312
MSC (1970): Primary 28A10, 28A45, 46E15
MathSciNet review: 0435818
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 28A10, 28A45, 46E15

Retrieve articles in all journals with MSC (1970): 28A10, 28A45, 46E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14243-2
PII: S 0002-9904(1977)14243-2